# SDR USAA2012040900013

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,423 hours, 3,198 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 7960501
- Part serial: PSGCAM2264
- Condition: Defective
- Location: Fuel System
- Part time: 5,391 hours, 2,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG SHUTDOWN AT GATE FLIGHT ATTENDANT COMPLAINED OF ODOR IN CABIN.  FIRST OFFICER PERFORMED WALK AROUND AND ENG NR 1 WAS SMOKING FROM EXHAUST.  AIRCRAFT IS HEADING 080 DEG AND WIND IS FROM N/E SO SUSPECT APU IS INGESTING SMOKE FROM NR 1 ENG.  REMOVED AND REPLACED FUEL DISTRIBUTION VALVE ON NR 1 ENGINE IAW AMM 73-13-43.  LEAK CHECK AND OPS CHECK GOOD.
